# SDR USAA2013061100015

- Difficulty date: May 19, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D572566180000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RT WING FUEL DOOR 640LB BETWEEN WS874 TO WS924 & BETWEEN RIB 16 TO RIB 17.  REPLACED RT WING FUEL DOOR 640LB IAW SRM 51-72-11.
